Alert archive / South Carolina / Flash Flood Warnings in 2017
Flash Flood Warning 11, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Sep 11, 2017, 3:10 PM EDT for Berkeley County, Colleton County, Dorchester County, South Carolina. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2017, 3:10 PM EDT (19:10 UTC)
- Expired
- Sep 11, 2017, 10:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 86 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 5:38 PM EDT | HEAVY RAIN 0 | Summerville, SC | DORCHESTER COUNTY REPORTS SEVERAL ROAD CLOSURES AROUND SUMMERVILLE CLOSED DUE TO WATER OVER THE ROAD...TRAVELERS BOULEVARD AT CROSS CREEK...CANVASBACK DRIVE AT PARSONS ROAD...NORTH MAIN STREET BETWEEN 5TH AND 6TH STREET...TROLLEY ROAD AT DORCHESTER ROAD...BRAN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 902 m²/s²
- 0-3 km storm-relative helicity
- 1081 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
940
WGUS52 KCHS 111910
FFWCHS
SCC015-029-035-112300-
/O.NEW.KCHS.FF.W.0011.170911T1910Z-170911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
310 PM EDT MON SEP 11 2017
The National Weather Service in Charleston has issued a
* Flash Flood Warning for portions of...
Colleton County in southeastern South Carolina...
Berkeley County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 700 PM EDT
* At 307 PM EDT, Doppler radar indicated heavy rains associated
with Hurricane Irma moving inland across much of southern South
Carolina. The risk for flash flooding will continue to increase
through early afternoon. As much as 2 to 4 inches of rain has
already fallen in this area.
* Some locations that will experience flooding include...
Summerville, Indian Field, Givhans Ferry State Park, Saint George,
Dorchester, St. George, Ridgeville and Harleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3328 8048 3327 8045 3326 8043 3327 8039
3326 8036 3327 8035 3307 8008 3295 8030
3319 8077 3333 8050
$$2 follow-up statements
041
WGUS52 KCHS 112238
FFWCHS
SCC015-029-035-120200-
/O.EXT.KCHS.FF.W.0011.000000T0000Z-170912T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
638 PM EDT MON SEP 11 2017
The National Weather Service in Charleston has extended the
* Flash Flood Warning for portions of...
Colleton County in southeastern South Carolina...
Berkeley County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 1000 PM EDT
* At 636 PM EDT, Doppler radar continued to indicate heavy rains
associated with Hurricane Irma moving inland across much of the
lower South Carolina coast. The risk for flash flooding will
continue.
* Some locations that will experience flooding include...
Summerville, Indian Field, Givhans Ferry State Park, Saint George,
Dorchester, St. George, Ridgeville and Harleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3328 8048 3327 8045 3326 8043 3327 8039
3326 8036 3327 8035 3307 8008 3295 8030
3319 8077 3333 8050
$$320
WGUS72 KCHS 120154
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
954 PM EDT MON SEP 11 2017
SCC015-029-035-120202-
/O.EXP.KCHS.FF.W.0011.000000T0000Z-170912T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colleton SC-Berkeley SC-Dorchester SC-
954 PM EDT MON SEP 11 2017
...THE FLASH FLOOD WARNING FOR COLLETON...BERKELEY AND DORCHESTER
COUNTIES WILL EXPIRE AT 1000 PM EDT...
The heavy rain has ended. Some roadways may have lingering high
water. Please continue to heed any remaining road closures.
LAT...LON 3328 8048 3327 8045 3326 8043 3327 8039
3326 8036 3327 8035 3307 8008 3295 8030
3319 8077 3333 8050
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 2:12 PM EDT, 58 minutes earlier.
Area forecast discussion, Sep 11, 2:12 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
212 PM EDT Mon Sep 11 2017
...Significant impacts expected from Irma today...
.SYNOPSIS...
Tropical Storm Irma will move northward into southwest Georgia
and Alabama tonight while weakening. Warmer weather will return
during the middle of the week and persist until the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
No significant changes were made to the previous forecast. Main
change was to issue a new Tornado Watch for the entire forecast
area through 10 pm.
Severe Weather: The coastal front has pushed inland near
Charleston, Beaufort and Savannah indicated by winds shifting to
the E/SE and temps/dewpoints rising. This is pushing more
unstable air into the area which will create favorable
conditions for tornadoes. It's a bit unknown how far inland the
front and unstable air will reach. Everyone should be ready for
brief, weak tornadoes.
Winds: Tropical Storm force winds, especially in gusts, will
continue to impact much of the area through the afternoon. As
spiral rainbands around Irma move in, winds could occasionally
gust as high as 70 mph at times, especially near the coast. We
have already seen an observation from Folly Beach of 72 mph.
Flooding Rainfall: See HYDROLOGY section below.
For more detailed potential impact information refer to our
Hurricane Local Statement /HLS/, Tropical Cyclone Watch/Warning
Statement /TCV/, and/or Hurricane Threats/Impacts Graphics which are
all available from our website at:
http:/weather.gov/chs/tropical_briefing
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
The remnants of Irma are expected to be centered over the TN Valley
Tuesday, moving northward slightly on Wednesday, then finally
shifting into the OH Valley on Thursday. A generally warmer and
somewhat drier pattern is expected for our area. Tuesday will be dry
and mostly sunny. Wednesday will have some moisture increasing from
the south, leading to slight chance POPs. More moisture continues
moving into our area on Thursday, leading to a chance of
showers/thunderstorms. High temperatures will be in the mid 80s
Tuesday, warming into the mid/upper 80s Wednesday and Thursday. Lows
will range from the mid/upper 60s well inland to the lower 70s at
the immediate coast.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
A trough will be over the Northeastern states Thursday night,
lifting away this weekend. Near or slightly above normal
temperatures are expected with isolated to scattered mainly diurnal
convection. Hurricane Jose is expected to be far offshore this
weekend.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Very poor conditions at KCHS/SAV, especially through this
afternoon as rain bands around Tropical Storm Irma move through.
MVFR conditions will prevail with IFR or worse at times. Strong
tropical force wind gusts up to 45-50 KT with potential for
periods of vsbys of 1 NM or less are expected. Isolated
tornadoes are also anticipated through at least this afternoon,
possibly lasting into early evening at KSAV. Some thunder is
also possible but low chance overall given the tropical
environment. Conditions will improve tonight as Irma moves
farther away from the area.
Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms, mainly Thursday and Friday.
&&
.MARINE...
Today: Tropical storm conditions will prevail today with some
gusts to hurricane force possible mainly south of the Savannah
River leading to very dangerous conditions. Seas will likely
reach near 25 feet out near the Gulf Stream and peak 14-17 ft in
the near shore waters. Small craft should remain in port!
Tonight: Winds will diminish as the gradient weakens with Irma
losing her grip across southeast GA and southern SC. Conditions
will slowly improve after midnight and we expect SCA conditions
to supplant tropical storm warnings. Seas will diminish to 5-10
ft near shore and 8-12 ft well offshore late.
Tuesday through Saturday: Conditions will improve as Irma moves
inland. We'll likely have advisories up for all of the coastal
waters due to seas Tuesday. As seas subside Tuesday night, the
advisories should end for the waters within 20 nm, but continue for
the offshore GA waters into Wednesday morning. No other significant
wind/seas concerns are expected until Friday. By late Friday into
Saturday, seas will begin to build as swells from Hurricane Jose
impact the area.
&&
.HYDROLOGY...
A Flash Flood Watch remains in effect for the entire forecast area
through late tonight.
The best chance for significant flooding will be along the
coast due to the very high tides expected through this evening.
Torrential rainfall is expected to coincide with a particularly
high tide and max storm surge through mid afternoon. Additional
rainfall amounts of 4-6 inches are expected across the forecast
area, with locally higher amounts.
Beyond the immediate flash flood threat, river flooding will become
a concern Tuesday or Wednesday. Some river points could exceed major
flood stage if current QPF numbers verify over the headwaters.
&&
.TIDES/COASTAL FLOODING...
Onshore flow in the tropical storm force range today will
persist as Irma makes the closest approach. These forecast wind
directions/speeds and the surge produced by Irma's approach
will favor significant inundation along our coastal areas, with
the highest tide levels with the midday high tide today.
Increasing swell energy will also enhance the tidal anomalies.
Tides have been running high for a few days already followed the
full moon, so the underlying tides are also somewhat high,
including during low tide.
A Storm Surge Warning is in effect for the entire southeast
Georgia and southeast South Carolina coast, with 4-6 feet of
inundation above ground level in low-lying coastal areas
expected. Such tide levels, when combined with the large
breaking waves, would result in significant coastal flood
damage, beach erosion, and cut off access routes to/from barrier
islands.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch through late tonight for GAZ087-088-099>101-
114>119-137>141.
Tropical Storm Warning for GAZ087-088-099>101-114>119-137>141.
SC...Flash Flood Watch through late tonight for SCZ040-042>045-
047>052.
Tropical Storm Warning for SCZ040-042>045-047>052.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&
NEAR TERM...RJB
SHORT TERM...MS
LONG TERM...MS
AVIATION...
MARINE...MS
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 11, 10:23 AM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1023 AM EDT Mon Sep 11 2017 GAZ116>119-137>141-SCZ043>045-047>052-121430- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 1023 AM EDT Mon Sep 11 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 484 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114-115-SCZ040-042-121430- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Allendale- Hampton- 1023 AM EDT Mon Sep 11 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Severe Weather: There is the risk of isolated tornadoes, especially this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-121430- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 1023 AM EDT Mon Sep 11 2017 ...TORNADO WATCH 484 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Sep 11, 1:17 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
117 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TROPICAL STORM WEST ASHLEY 32.80N 80.02W
09/11/2017 CHARLESTON SC TRAINED SPOTTER
MULTIPLE TREES DOWN ACROSS CHARLESTON COUNTY.
&&
EVENT NUMBER CHS1700707
JMCLocal storm report, Sep 11, 2:00 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
200 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TROPICAL STORM MILLEN 32.80N 81.95W
09/11/2017 JENKINS GA 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN ACROSS THE COUNTY.
&&
EVENT NUMBER CHS1700708
JMCLocal storm report, Sep 11, 2:02 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
202 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TROPICAL STORM ALLENDALE 33.01N 81.31W
09/11/2017 ALLENDALE SC 911 CALL CENTER
MULTIPLE TREES DOWN ACROSS THE COUNTY.
&&
EVENT NUMBER CHS1700709
JMCLocal storm report, Sep 11, 2:05 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
205 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TROPICAL STORM CHARLESTON AIRPORT 32.90N 80.04W
09/11/2017 CHARLESTON SC ASOS
SUSTAINED WINDS 31 MPH GUSTING TO 51 MPH WITH A PEAK
WIND OF 60 MPH MEASURED AT 105 PM EDT.
&&
EVENT NUMBER CHS1700710
JMCLocal storm report, Sep 11, 2:39 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
239 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM COASTAL FLOOD 3 WNW FORT SCREVEN 32.03N 80.90W
09/11/2017 CHATHAM GA TIDE GAGE
A MAXIMUM TIDE LEVEL OF 12.24 FT MLLW WAS OBSERVED AT
THE FORT PULASKI TIDE GAGE LOCATED NEAR THE SAVANNAH
RIVER ENTRANCE. MAJOR COASTAL FLOODING TYPICALLY BEGINS
ALONG MUCH OF THE GEORGIA COAST WHEN TIDE LEVELS REACH
10.0 FT MLLW AT FORT PULASKI.
&&
EVENT NUMBER CHS1700711
JMCLocal storm report, Sep 11, 2:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
241 PM EDT MON SEP 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM COASTAL FLOOD 1 E CHARLESTON 32.78N 79.93W
09/11/2017 CHARLESTON SC TIDE GAGE
A MAXIMUM TIDE LEVEL OF 9.92 FT MLLW WAS OBSERVED AT
THE CHARLESTON HARBOR TIDE GAGE. MAJOR COASTAL FLOODING
TYPICALLY BEGINS ALONG THE LOWER SOUTH CAROLINA COAST
WHEN TIDE LEVELS REACH 8.0 FT MLLW IN THE CHARLESTON
HARBOR.
&&
EVENT NUMBER CHS1700712
JMCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 11:30 PM EDT | Hurricane Warning | CHS | 9 hr | |
| Sep 11, 3:12 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 11, 3:12 AM EDT | Special Marine Warning | CHS | 63 min | |
| Sep 11, 3:49 AM EDT | Special Marine Warning | CHS | 56 min | |
| Sep 11, 4:19 AM EDT | Special Marine Warning | CHS | 86 min | |
| Sep 11, 5:18 AM EDT | Special Marine Warning | CHS | 117 min | |
| Sep 11, 7:01 AM EDT | Special Marine Warning | CHS | 119 min | |
| Sep 11, 7:41 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 11, 7:45 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 11, 8:16 AM EDT | Flash Flood Warning | CHS | Jasper | 8 hr |
| Sep 11, 8:36 AM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 84 min |
| Sep 11, 9:22 AM EDT | Flash Flood Warning | CHS | Beaufort, Jasper | 8 hr |
| Sep 11, 9:31 AM EDT | Areal Flood Advisory | CHS | Allendale, Hampton, Jasper | 119 min |
| Sep 11, 9:41 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 11, 9:50 AM EDT | Special Marine Warning | CHS | 115 min | |
| Sep 11, 10:31 AM EDT | Special Marine Warning | CHS | 119 min | |
| Sep 11, 10:44 AM EDT | Flash Flood Warning | CHS | Allendale, Hampton, Jasper | 7 hr |
| Sep 11, 10:45 AM EDT | River Flood Warning | CHS | Berkeley, Georgetown, Williamsburg | 24 hr |
| Sep 11, 11:24 AM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 15 hr |
| Sep 11, 11:38 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 11, 11:44 AM EDT | Areal Flood Advisory | CHS | Allendale | 2 hr |
| Sep 11, 11:51 AM EDT | Areal Flood Advisory | CHS | Allendale, Colleton, Dorchester, Hampton | 114 min |
| Sep 11, 12:01 PM EDT | Tornado Warning | CHS | Beaufort, Charleston, Colleton | 29 min |
| Sep 11, 12:23 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 11, 12:37 PM EDT | Tornado Warning | CHS | Charleston | 23 min |
| Sep 11, 12:40 PM EDT | Special Marine Warning | CHS | 65 min | |
| Sep 11, 12:54 PM EDT | Flash Flood Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 9 hr |
| Sep 11, 12:59 PM EDT | Tornado Warning | CHS | Charleston, Dorchester | 31 min |
| Sep 11, 1:10 PM EDT | Tornado Warning | CHS | Charleston, Colleton | 35 min |
| Sep 11, 1:49 PM EDT | Tornado Warning | CHS | Charleston, Colleton, Dorchester | 26 min |
| Sep 11, 1:53 PM EDT | Tornado Warning | CHS | Charleston, Dorchester | 24 min |
| Sep 11, 2:11 PM EDT | Special Marine Warning | CHS | 94 min | |
| Sep 11, 2:45 PM EDT | Tornado Warning | CHS | Beaufort, Colleton | 30 min |
| Sep 11, 2:46 PM EDT | Tornado Warning | CHS | Berkeley, Charleston, Dorchester | 16 min |
| Sep 11, 3:58 PM EDT | Special Marine Warning | CHS | 32 min | |
| Sep 11, 4:43 PM EDT | Special Marine Warning | CHS | 62 min | |
| Sep 11, 4:48 PM EDT | Areal Flood Warning | CHS | Jasper | 7 hr |
| Sep 11, 5:16 PM EDT | Areal Flood Warning | CHS | Allendale, Beaufort, Hampton, Jasper | 7 hr |
Nearby
Flash Flood Warnings in South Carolina, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.